# SDR HEEA088475

- Difficulty date: July 14, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 19,152 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A1284
- Condition: Cracked
- Location: Main Rotor
- Part time: 12,061 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE FIBERGLASS AT THE MIDSPAN TAB BROKEN AND CRACKED THROUGH THE TRAILING EDGE SPAR.  BLADE HAD WATER NEAR THE ROOT END ON THE TRAILING EDGE SIDE.
